Classical and overconvergent modular forms
Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 333-365.
@article{JTNB_1995__7_1_333_0,
     author = {Coleman, Robert F.},
     title = {Classical and overconvergent modular forms},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     pages = {333--365},
     publisher = {Universit\'e Bordeaux I},
     volume = {7},
     number = {1},
     year = {1995},
     zbl = {1073.11515},
     mrnumber = {1413582},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_1995__7_1_333_0/}
}
TY  - JOUR
AU  - Coleman, Robert F.
TI  - Classical and overconvergent modular forms
JO  - Journal de théorie des nombres de Bordeaux
PY  - 1995
DA  - 1995///
SP  - 333
EP  - 365
VL  - 7
IS  - 1
PB  - Université Bordeaux I
UR  - http://www.numdam.org/item/JTNB_1995__7_1_333_0/
UR  - https://zbmath.org/?q=an%3A1073.11515
UR  - https://www.ams.org/mathscinet-getitem?mr=1413582
LA  - en
ID  - JTNB_1995__7_1_333_0
ER  - 
%0 Journal Article
%A Coleman, Robert F.
%T Classical and overconvergent modular forms
%J Journal de théorie des nombres de Bordeaux
%D 1995
%P 333-365
%V 7
%N 1
%I Université Bordeaux I
%G en
%F JTNB_1995__7_1_333_0
Coleman, Robert F. Classical and overconvergent modular forms. Journal de théorie des nombres de Bordeaux, Volume 7 (1995) no. 1, pp. 333-365. http://www.numdam.org/item/JTNB_1995__7_1_333_0/

[1] A. Adolphson, The Up operator of Atkin on modular forms of level three, Illinois Journal of Math. 24 (1980), 49-60. | MR | Zbl

[2] S. Bosh, U. Güntzer and R. Remmert, Non-Archimedian Analysis, Springer-Verlag, (1984). | Zbl

[3] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel I, Inv. Math. 87 (1987), 83-99. | MR | Zbl

[4] F. Baldassarri, Comparaison entre la cohomologie algébrique et la cohomologie p-adique rigide à coefficients dans un module différentiel II, Math. Ann. (1988), 417-439. | MR | Zbl

[5] F. Baldassarriand B. Chiarellotto, Algebraic versus rigid cohomology woth logarithmic coefficients, to appear in the proceedings of the Barsotti conference. | Zbl

[6] R. Coleman, Reciprocity laws on curves, Compositio 72 (1989), 205-235. | Numdam | MR | Zbl

[7] R. Coleman, A p-adic Shimura isomorphism and p-adic periods of modular forms, Contemporary Math. 165 (1994), 21-51. | MR | Zbl

[8] R. Coleman, A p-adic inner product on elliptic modular forms, to appear in the procedings of the Barsotti conference. | MR

[9] R. Coleman, P-adic Banach spaces and Families of Modular forms, to appear. | MR

[10] R. Coleman, Classical and overconvergent forms of higher level, to appear in Journées Arithmetiques 1993.

[11] R. Coleman,F. GouvêaN. Jochnowitz, E2, Θ and U, to appear.

[12] B. Dwork, The Up operator of Atkin on modular forms of level 2 with growth conditions, SLN 350 (1972), 57-67. | MR | Zbl

[13] Y. Ihara, Hecke polynomials as congruence ζ functions in the elliptic modular case, Ann. of Math. (1967), 267-295. | Zbl

[14] G. Faltings and B. Jordan, Crystalline cohomology and GL(2, Q), to appear. | MR

[15] F. Gouvêa, Arithmetic of p-adic modular forms, SLN 1304, (1988). | MR | Zbl

[16] F. Gouvêa, Continuity Properties of Modular Forms, Elliptic Curves and Related Topics, CRM Proceedings and Lecture Notes, AMS 4 (1994), 85-99. | MR | Zbl

[17] F. Gouvêa and B. Mazur, Families of Modular Eigenforms, Mathematics of Computation 58 (1992), 793-805. | MR | Zbl

[18] F. Gouvêa, On the characterastic power series of the U operator, Annales de l'institut Fourier 43 2 (1993), 301-312. | Numdam | MR | Zbl

[19] B. Gross, A tameness criterion for galois representations attached to modular forms (mod p), Duke Math. Jour. 61 (1990), 445-516. | MR | Zbl

[20] H. Hida, Iwasawa modules attached to congruences of cusp forms, Ann. Sci. Ec. Norm. Sup. 19 (1986), 231-273. | Numdam | MR | Zbl

[21] N. Katz, p-adic properties of modular forms, Modular Functions of one variable III, SLN 350, (1972), 69-190. | MR | Zbl

[22] N. Katz, Travaux de Dwork, Séminaire Bourbaki, 1971 /72, (1973) 167-200. | Numdam | MR | Zbl

[23] N. Katz, The regularity Theoraem in Algebraic Geometry, Actes, Congrès intern. math. 1 (1970), 437-443. | MR | Zbl

[24] R. Kiehl, Theorem A und Theorem B in der nichtarchimedischen Funktiontheorie, Invent. Math. 2 (1967), 256-273. | MR | Zbl

[25] M. Koike, On p-adic properties of the Eichler-selberg Trace formula II, Nagoya Math. J., Vol. 64 (1976) 87-96. | MR | Zbl

[26] T. Miyake, Modular Forms, Springer (1989). | MR | Zbl

[27] K. Ribet, Galois representations attached to eigenforrns with nebentypus, Modular Functions of one Variable V, SLN 601 (1976), 17-36. | MR | Zbl

[28] P. Schneider, Points of rigid analytic varieties, J. Reine angew. Math. 434 (1993), 127-157. | MR | Zbl

[29] J.-P. Serre, Endomorphismes complètements continues des espaces de Banach p-adiques, Publ. Math. I.H.E.S. 12 (1962), 69-85. | Numdam | MR | Zbl

[30] J.-P. Serre, Formes modulaires et fonctions zeta p-adiques, Modular Functions of one Variable III, SLN 350 (1972), 191-268. | MR | Zbl

[31] G. Shimura, Sur les intégrales attachées aux formes automorphes, J. Math. Soc. of Japan 11 (1959), 291-311. | MR | Zbl

[32] G. Shimura, On elliptic curves with complex multiplication as factors of the Jacobians of modular function fields, Nagoya Math. J. 43 (1971), 199-208. | MR | Zbl